# SDR AALA971133

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448557
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0362 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  EXTENDED LANDING GEAR AND ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SERVICED NLG STRUT WITH HYDRAULIC FLUID AND NITROGEN.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
